# SDR AALA2020062879001

- Difficulty date: June 26, 2020
- Submitted: June 28, 2020
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 25,002 hours, 10,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   EMERGENCY EXIT SIGN DETACHED FROM CEILING. REATTECHED EMERGENCY EXIT SIGN PER AMM 33-51-01.
